# SDR DALA2014080804449

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 65,922 hours, 49,604 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX HOLES IN PREVIOUS REPAIR AT RT SIDE VERTICAL STAB L/E STA ZFS 52 UPPER SIDE, ELONGATED.  REPAIRED IAW PRI 528091-14AD, REV 1.  BROUGHT HOLES IN L/E AND FLANGE TO .265".  REMOVED DOUBLER FROM L/E.  FABRICTED -3 REPAIR STRAP, LOWER L/E DOUBLER AND RT & LT CUT OUT FILLERS.  DRILLED ALL FASTENER HOLES, COUNTERSUNK AND AERO-CHAMPERED DOUBLER. REPLACEMENT REPAIR DOUBLER IAW ER/A 528091-14AD, REV 01 AND SRM 55-03, FIG 30.  REPAIR WAS ACCOMPLISHED IAW PRI 528091-14AD.  VERTICAL L/E REPAIR IAW PRI 528091-14AD, REV 01. INSTALLED REMOVABLE L/E IAW AMM 55-30-01. WAITING FOR AMOC AND FINAL ERA.  COMPLETE: ALL WORK COMPLETE IAW PRI 528091-14AD, REV 1 AND FINAL ER/A 528091-14AD REV ORIGINAL.  CREATED RII BY DAL QC 1969.
